Efficient Iterative Method for Initial and Boundary Value Problems Appear in Engineering and Applied Sciences
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Iraq | Volume 6 Issue 6, June 2017

Efficient Iterative Method for Initial and Boundary Value Problems Appear in Engineering and Applied Sciences

Majeed Ahmed AL-Jawary, Mustafa Mahmood Azeez

The main aim and contribution of the current paper is to implement a semi-analytical iterative method proposed by Temimi and Ansari namely (TAM) to solve the Riccati, pantograph and elastic beam deformation equations, which appeared in models of various problems in engineering and applied sciences. The exact solutions are obtained for Riccati, Pantograph equations and an approximate solution for beam equation. The convergence of the TAM is investigated for the three problems. In general, the accuracy of our result for beam equation is better than those of Homotopy perturbation method (HPM) and Variational Iteration Method (VIM). The software used for the terms calculation in iterative process was MATHEMATICA 10.

Keywords: Differential equations, Riccati equation, Pantograph equation, Elastic beam deformation equations, Iterative method

Edition: Volume 6 Issue 6, June 2017

Pages: 529 - 538

Share this Article

How to Cite this Article?

Majeed Ahmed AL-Jawary, Mustafa Mahmood Azeez, "Efficient Iterative Method for Initial and Boundary Value Problems Appear in Engineering and Applied Sciences", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20173765, Volume 6 Issue 6, June 2017, 529 - 538

145 PDF Views | 126 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Differential equations'

Research Paper, Mathematics, Iraq, Volume 5 Issue 11, November 2016

Pages: 1971 - 1974

Exact Solutions for the Mikhailov-Shabat Equation, and Classical Boussinesq Equation by Tan-Cot Method

Anwar Ja'afar Mohamad Jawad; Syeda Naima Hassan

Share this Article

Research Paper, Mathematics, India, Volume 8 Issue 9, September 2019

Pages: 951 - 953

A Study on Charpits Method for Finding the Solution of Nonlinear Partial Differential Equations of First Order with Three Independent Variables

Dr. Gitumani Sarma, Vezhopalu

Share this Article

Research Paper, Mathematics, Egypt, Volume 4 Issue 12, December 2015

Pages: 2332 - 2337

Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments

E. M. Elabbasy, O. Moaaz

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 3206 - 3212

MHD Free Convective Flow Over A Vertical Porous Surface with Ohmic Heating, Thermal Radiation and Chemical Reaction

Mamta Goyal, Sunita Choudhary

Share this Article

Research Paper, Mathematics, Nigeria, Volume 4 Issue 12, December 2015

Pages: 1581 - 1584

Adomian Decomposition Method for Bernoulli Differential Equations

E. U. Agom, F. O. Ogunfiditimi

Share this Article

Similar Articles with Keyword 'Iterative method'

Research Paper, Mathematics, Pakistan, Volume 5 Issue 2, February 2016

Pages: 1287 - 1289

New Iterative Method for Solution of System of linear Differential Equations

Muhammad Shafeeq ur Rehman, M. Yaseen, Tahir Kamran

Share this Article

Research Paper, Mathematics, Nigeria, Volume 4 Issue 7, July 2015

Pages: 1389 - 1397

A New Quasi-Newton Update of the Newton?s Iterative Method for Optimizing Non-Linear Multi-Variable Optimization Problems

M. O. Ogunniran, S. Emmanuel

Share this Article

Research Paper, Mathematics, Nigeria, Volume 4 Issue 5, May 2015

Pages: 332 - 336

Approximation of Systems of Volterra Integro-Differential Equations Using the New Iterative Method

Hassan IBRAHIM, Peter Vanenchii AYOO

Share this Article

Research Paper, Mathematics, Morocco, Volume 3 Issue 5, May 2014

Pages: 227 - 230

Free terminal Time Optimal Control Problem of an SIR Epidemic Model with Vaccination

M. Alkama, M. Elhia, Z. Rachik, M. Rachik, E. Labriji

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 978 - 982

A Semi-Analytical Iterative Method for Solving Linear and Nonlinear Partial Differential Equations

M.A.AL-Jawary, Areej Salah Mohammed

Share this Article
Top